MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500
Catalog Number 10492730
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results and a corrected report was issued.The log files have been provided for investigation.The customer states that the measurement cartridge was replaced and they are operational.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discrepant total hemoglobin results on the rp 500 when compared to a non-siemens hematology analyzer.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens has reviewed the data provided by the customer.The thb sensor was found to be performing as intended.The aqc performance was well within specifications.There were no significant instrument errors reported at the time of the sample in question.No anomalies were found in the coox data.In the absence of a duplicate sample on the same or a like-for-like instrument, no further root cause analysis could be performed.Lower thb values are often linked to pre-analytical sampling steps, like hemolysis and sedimentation of blood cells.Thb measurement for blood samples not measured immediately after drawing is significantly affected by inadequate mixing.The reason for the discrepant result is inconclusive.

Brand Name
RAPIDPOINT 500 BLOOD GAS ANALYZER
Common Device Name
RP 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key8785516
Report Number3002637618-2019-00079
Device Sequence Number11273395
Product Code CHL
UDI-Device Identifier00630414589169
UDI-Public00630414589169
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10492730
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/05/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1